# SDR COMA2009120550224

- Difficulty date: December 5, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 32,899 hours, 28,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM IAD RECEIVED A LANDING GEAR DISAGREE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  ADJUSTED GAP TO THE LEFT MLG UPLOCK ASSEMBLY AND PERFORMED AN OPERATIONAL TEST OF THE PROX SENSOR SYSTEM AND FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM.  OPERATIONAL AND FUNCTIONAL TEST SATISFACTORY, NO DEFECTS NOTED.
